# SDR DALA2019072104355

- Difficulty date: July 20, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB FROM STA Y=522 TO Y=541 UPPER/LOWER SURFACES (CPAX). NRC 00759: CORROSION LEVEL 2, CUSP WEB FROM STA Y=522 TO Y=541 WAS REPAIRED PER SRM 53-00-55-2R-4 FIG. 215. (LP #1181419)
